RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2006, Issue 42, Pages 45–48 (Mi vsgtu409)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical Analysis

Some Compositional Properties of Generalized Fractional Differentiation Operators

T. V. Shuvalova


DOI: https://doi.org/10.14498/vsgtu409

Full text: PDF file (118 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.9
Received 27.01.2006

Citation: T. V. Shuvalova, “Some Compositional Properties of Generalized Fractional Differentiation Operators”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 42, Samara State Technical University, Samara, 2006, 45–48

Citation in format AMSBIB
\Bibitem{Shu06}
\by T.~V.~Shuvalova
\paper Some Compositional Properties of Generalized Fractional Differentiation Operators
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2006
\vol 42
\pages 45--48
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu409}
\crossref{https://doi.org/10.14498/vsgtu409}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu409
  • http://mi.mathnet.ru/eng/vsgtu/v42/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Shuvalova, “K voprosu o edinstvennosti resheniya zadachi so smescheniem dlya uravneniya smeshannogo tipa”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 10:1 (2008), 78–82  elib
    2. A. A. Kilbas, O. A. Repin, “Solvability of a boundary value problem for a mixed-type equation with a partial Riemann-Liouville fractional derivative”, Differential Equations, 46:10 (2010), 1457–1464  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    3. A. G. Butkovskii, S. S. Postnov, E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation”, Autom. Remote Control, 74:4 (2013), 543–574  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Kubyshkin, S. S. Postnov, Drobnoe integro-differentsialnoe ischislenie i ego prilozheniya v teorii upravleniya, v. 1, Istoriya razvitiya i matematicheskie osnovy, Institut problem upravleniya im. V. A. Trapeznikova RAN, Moskva, 2013  elib
    5. O. A. Repin, “Zadacha so smescheniem dlya odnogo uravneniya s chastnoi drobnoi proizvodnoi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 22–32  mathnet  crossref  zmath
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:150
    Full text:48
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019